Alert archive / Wisconsin / Frost Advisories in 2007

Frost Advisory 3, NWS Green Bay, WI

September 14, 200713 counties in Wisconsin

NWS Green Bay, WI issued this frost advisory at Sep 14, 2007, 3:57 AM CDT for 13 counties in Wisconsin. It took effect at Sep 14, 2007, 10:25 PM CDT. It was in force for 9 hr.

The area

The counties it named.

The facts

Issued
Sep 14, 2007, 3:57 AM CDT (08:57 UTC)
In effect from
Sep 14, 2007, 10:25 PM CDT
Expired
Sep 15, 2007, 7:00 AM CDT
In force
9 hr
Issued by
NWS Green Bay, WI

Counties Brown County, WI, Calumet County, WI, Marathon County, WI, Marinette County, WI, Menominee County, WI, Oconto County, WI, Outagamie County, WI, Portage County, WI, Shawano County, WI, Waupaca County, WI, Waushara County, WI, Winnebago County, WI, Wood County, WI

The radar

The Green Bay radar (KGRB), 56 km from the middle of the area, began a volume at 08:56 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Green Bay/Straub, WI (KGRB), launched 00:00Z, 9.0 hours before the alert went out and 57 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Green Bay/Straub, WI at 00:00Z on 2007-09-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Green Bay/Straub, WI at 00:00Z on 2007-09-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 82 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2065 m above ground
0-6 km bulk shear
40 kt
0-1 km storm-relative helicity
82 m²/s²
0-3 km storm-relative helicity
137 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS73 KGRB 140857
NPWGRB

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
357 AM CDT FRI SEP 14 2007

...A FROST OR FREEZE LIKELY OVER CENTRAL AND NORTH CENTRAL
WISCONSIN TONIGHT...

.A STRONG COLD FRONT MOVED ACROSS WISCONSIN LAST EVENING. NORTHWEST
WINDS WILL BRING MUCH COOLER AIR INTO THE AREA TODAY. AS SKIES
CLEAR AND WINDS DIMINISH TONIGHT...TEMPERATURES SHOULD FALL BELOW
FREEZING IN MUCH OF NORTH CENTRAL WISCONSIN...WITH TEMPERATURES
JUST ABOVE FREEZING IN THE CENTRAL PART OF THE STATE. A STEADY
BREEZE WILL LIKELY KEEP THE DOOR PENINSULA FREE OF FROST...BUT PATCHY
FROST IS POSSIBLE IN THE FOX VALLEY.

WIZ005-010>012-018-019-141700-
/O.NEW.KGRB.FZ.W.0004.070915T0600Z-070915T1200Z/
VILAS-ONEIDA-FOREST-FLORENCE-LINCOLN-LANGLADE-
INCLUDING THE CITIES OF...EAGLE RIVER...RHINELANDER...CRANDON...
TOMAHAWK...ANTIGO
357 AM CDT FRI SEP 14 2007

...FREEZE WARNING IN EFFECT FROM 1 AM TO 7 AM CDT SATURDAY...

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A FREEZE
WARNING...WHICH IS IN EFFECT FROM 1 AM TO 7 AM CDT SATURDAY. 

TEMPERATURES WILL FALL INTO THE 30S THIS EVENING...AND DROP BELOW
FREEZING AFTER MIDNIGHT. 

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION. CARS AND OTHER VEHICLES COULD BE DAMAGED IF
THEY ARE NOT PROTECTED WITH ANTIFREEZE.

$$

WIZ013-020-021-030-031-035>037-045-141700-
/O.NEW.KGRB.FR.Y.0003.070915T0600Z-070915T1200Z/
NORTHERN MARINETTE-MENOMINEE-NORTHERN OCONTO-MARATHON-SHAWANO-
WOOD-PORTAGE-WAUPACA-WAUSHARA-
INCLUDING THE CITIES OF...KESHENA...WAUSAU...WISCONSIN RAPIDS...
STEVENS POINT...WAUTOMA
357 AM CDT FRI SEP 14 2007

...FROST ADVISORY IN EFFECT FROM 1 AM TO 7 AM CDT SATURDAY...

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A FROST
ADVISORY...WHICH IS IN EFFECT FROM 1 AM TO 7 AM CDT SATURDAY. 

TEMPERATURES WILL FALL THROUGH THE 40S THIS EVENING...INTO THE LOW TO MID
30S AFTER MIDNIGHT TONIGHT. A WIDESPREAD FROST IS LIKELY.

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

$$
3 follow-up statements
000 
WWUS73 KGRB 141647
NPWGRB

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
1147 AM CDT FRI SEP 14 2007

...A FROST OR FREEZE LIKELY OVER CENTRAL AND NORTH CENTRAL
WISCONSIN TONIGHT...

.NORTHWEST WINDS WILL BRING MUCH COOLER AIR INTO THE AREA TODAY.
AS SKIES CLEAR AND WINDS DIMINISH TONIGHT...TEMPERATURES SHOULD
FALL BELOW FREEZING IN MUCH OF NORTH CENTRAL WISCONSIN...WITH
TEMPERATURES AT OR JUST ABOVE FREEZING IN THE CENTRAL PART OF THE
STATE. A STEADY BREEZE WILL LIKELY KEEP THE DOOR PENINSULA FREE OF
FROST...BUT PATCHY FROST IS POSSIBLE IN THE FOX VALLEY.

WIZ005-010>012-018-019-150100-
/O.CON.KGRB.FZ.W.0004.070915T0600Z-070915T1200Z/
VILAS-ONEIDA-FOREST-FLORENCE-LINCOLN-LANGLADE-
INCLUDING THE CITIES OF...EAGLE RIVER...RHINELANDER...CRANDON...
TOMAHAWK...ANTIGO
1147 AM CDT FRI SEP 14 2007

...FREEZE WARNING REMAINS IN EFFECT FROM 1 AM TO 7 AM CDT
SATURDAY...

A FREEZE WARNING REMAINS IN EFFECT FROM 1 AM TO 7 AM CDT
SATURDAY. 

TEMPERATURES WILL FALL INTO THE 30S THIS EVENING...AND DROP BELOW
FREEZING AFTER MIDNIGHT.

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION. 

$$

WIZ013-020-021-030-031-035>037-045-150100-
/O.CON.KGRB.FR.Y.0003.070915T0600Z-070915T1200Z/
NORTHERN MARINETTE-MENOMINEE-NORTHERN OCONTO-MARATHON-SHAWANO-
WOOD-PORTAGE-WAUPACA-WAUSHARA-
INCLUDING THE CITIES OF...KESHENA...WAUSAU...WISCONSIN RAPIDS...
STEVENS POINT...WAUTOMA
1147 AM CDT FRI SEP 14 2007

...FROST ADVISORY REMAINS IN EFFECT FROM 1 AM TO 7 AM CDT
SATURDAY...

A FROST ADVISORY REMAINS IN EFFECT FROM 1 AM TO 7 AM CDT
SATURDAY. 

TEMPERATURES WILL FALL THROUGH THE 40S THIS EVENING...INTO THE
LOW TO MID 30S AFTER MIDNIGHT TONIGHT. A WIDESPREAD FROST IS
LIKELY.

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

$$
000 
WWUS73 KGRB 141900
NPWGRB

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
200 PM CDT FRI SEP 14 2007

...A FROST OR FREEZE LIKELY OVER CENTRAL AND NORTH CENTRAL
WISCONSIN TONIGHT...

.AS SKIES CLEAR AND WINDS DIMINISH TONIGHT...TEMPERATURES ARE
EXPECTED TO FALL BELOW FREEZING IN MUCH OF NORTH CENTRAL AND IN PARTS
OF CENTRAL WISCONSIN. LOW TEMPERATURES IN THE MIDDLE TO UPPER 30S
ARE EXPECTED EAST INTO THE FOX VALLEY AND LAKESHORE. A STEADY
NORTH BREEZE WILL LIKELY KEEP THE DOOR PENINSULA FREE OF
FROST...BUT PATCHY FROST IS POSSIBLE IN THE FOX VALLEY AND BAYSIDE
AREAS OF MARINETTE AND OCONTO COUNTIES.

WIZ030-035-036-150330-
/O.UPG.KGRB.FR.Y.0003.070915T0600Z-070915T1200Z/
/O.EXA.KGRB.FZ.W.0004.070915T0600Z-070915T1200Z/
MARATHON-WOOD-PORTAGE-
INCLUDING THE CITIES OF...WAUSAU...WISCONSIN RAPIDS...
STEVENS POINT
200 PM CDT FRI SEP 14 2007

...FREEZE WARNING IN EFFECT FROM 1 AM TO 7 AM CDT SATURDAY...

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A FREEZE
WARNING...WHICH IS IN EFFECT FROM 1 AM TO 7 AM CDT SATURDAY. THE
FROST ADVISORY IS NO LONGER IN EFFECT. 

TEMPERATURES WILL FALL INTO THE 30S THIS EVENING...AND DROP BELOW
FREEZING AFTER MIDNIGHT.

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

$$

WIZ005-010>012-018-019-150330-
/O.CON.KGRB.FZ.W.0004.070915T0600Z-070915T1200Z/
VILAS-ONEIDA-FOREST-FLORENCE-LINCOLN-LANGLADE-
INCLUDING THE CITIES OF...EAGLE RIVER...RHINELANDER...CRANDON...
TOMAHAWK...ANTIGO
200 PM CDT FRI SEP 14 2007

...FREEZE WARNING REMAINS IN EFFECT FROM 1 AM TO 7 AM CDT
SATURDAY...

A FREEZE WARNING REMAINS IN EFFECT FROM 1 AM TO 7 AM CDT
SATURDAY. 

TEMPERATURES WILL FALL INTO THE 30S THIS EVENING...AND DROP BELOW
FREEZING AFTER MIDNIGHT.

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

$$

WIZ013-020-021-031-037-045-150330-
/O.CON.KGRB.FR.Y.0003.070915T0600Z-070915T1200Z/
NORTHERN MARINETTE-MENOMINEE-NORTHERN OCONTO-SHAWANO-WAUPACA-
WAUSHARA-
INCLUDING THE CITIES OF...KESHENA...WAUTOMA
200 PM CDT FRI SEP 14 2007

...FROST ADVISORY REMAINS IN EFFECT FROM 1 AM TO 7 AM CDT
SATURDAY...

A FROST ADVISORY REMAINS IN EFFECT FROM 1 AM TO 7 AM CDT
SATURDAY. 

TEMPERATURES WILL FALL THROUGH THE 40S THIS EVENING...INTO THE
LOW TO MID 30S AFTER MIDNIGHT TONIGHT. A WIDESPREAD FROST IS
LIKELY.

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

$$
000 
WWUS73 KGRB 150325
NPWGRB

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
1025 PM CDT FRI SEP 14 2007

...FROST HEADLINE EXPANDED TONIGHT TO INCLUDE THE FOX CITIES...

.WITH CLEAR SKIES AND DIMINISHING WINDS...TEMPERATURES WILL
CONTINUE TO FALL BELOW THE FREEZING MARK OVER NORTH CENTRAL AND
CENTRAL WISCONSIN...AND TO THE LOWER TO MIDDLE 30S OVER LOCATIONS
AWAY FROM LAKE MICHIGAN OVER NORTHEAST WISCONSIN. A STEADY NORTH
BREEZE WILL LIKELY KEEP THE DOOR PENINSULA FREE OF FROST ALONG
WITH MOST OF MANITOWOC AND KEWAUNEE COUNTIES.  ADJACENT AREAS OF
THE BAY OF GREEN BAY ALONG MARINETTE AND OCONTO COUNTIES WILL
LIKELY BE PROTECTED FROM THE FROST.

WIZ005-010>012-018-019-030-035-036-151130-
/O.CON.KGRB.FZ.W.0004.070915T0600Z-070915T1200Z/
VILAS-ONEIDA-FOREST-FLORENCE-LINCOLN-LANGLADE-MARATHON-WOOD-
PORTAGE-
INCLUDING THE CITIES OF...EAGLE RIVER...RHINELANDER...CRANDON...
TOMAHAWK...ANTIGO...WAUSAU...WISCONSIN RAPIDS...STEVENS POINT
1025 PM CDT FRI SEP 14 2007

...FREEZE WARNING REMAINS IN EFFECT UNTIL 7 AM CDT SATURDAY...

A FREEZE WARNING REMAINS IN EFFECT UNTIL 7 AM CDT SATURDAY. 

TEMPERATURES WILL DROP BELOW THE FREEZING OVERNIGHT.

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

$$

WIZ038-039-048-049-073-074-151130-
/O.EXA.KGRB.FR.Y.0003.070915T0600Z-070915T1200Z/
OUTAGAMIE-BROWN-WINNEBAGO-CALUMET-SOUTHERN MARINETTE-
SOUTHERN OCONTO-
INCLUDING THE CITIES OF...APPLETON...GREEN BAY...OSHKOSH...
CHILTON...CRIVITZ
1025 PM CDT FRI SEP 14 2007

...FROST ADVISORY IN EFFECT UNTIL 7 AM CDT SATURDAY...

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A FROST
ADVISORY...WHICH IS IN EFFECT UNTIL 7 AM CDT SATURDAY. 

TEMPERATURES WILL INTO THE LOW TO MID 30S OVERNIGHT...ESPECIALLY
FOR RURAL AREAS.  A WIDESPREAD FROST IS LIKELY.

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

$$

WIZ013-020-021-031-037-045-151130-
/O.CON.KGRB.FR.Y.0003.070915T0600Z-070915T1200Z/
NORTHERN MARINETTE-MENOMINEE-NORTHERN OCONTO-SHAWANO-WAUPACA-
WAUSHARA-
INCLUDING THE CITIES OF...KESHENA...WAUTOMA
1025 PM CDT FRI SEP 14 2007

...FROST ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT SATURDAY...

A FROST ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT SATURDAY. 

TEMPERATURES WILL FALL INTO THE LOWER TO MID 30S OVERNIGHT. 
WIDESPREAD FROST IS LIKELY.

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

$$
TH

What forecasters said that day

The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Green Bay, WI wrote its last area forecast discussion before this frost advisory went out at Sep 13, 3:42 PM CDT, 12 hours 15 minutes earlier.

Area forecast discussion, Sep 13, 3:42 PM CDT, 12 hours 15 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GREEN BAY WI
342 PM CDT THU SEP 13 2007

.SHORT TERM...TONIGHT AND FRIDAY...FORECAST CONCERNS ONGOING
CONVECTION. STRONG COLD FRONT NOW LOCATED VCNTY IWD SOUTH TO NEAR
LSE. SCATTERED SHOWERS WITH FEW THUNDERSTORMS HAVE DEVELOPED OUT
AHEAD...THOUGH SHOW WEAKENING TREND AS MOVE OUT AHEAD OF FRONT
INTO CWA. LIMITED INSTABILITY...THOUGH STRONG SHEAR WITH LLVL
SOUTHERLY FLOW AND MID LEVEL JET PUSHING INTO LAKE SUPERIOR
REGION. EARLIER STORMS PRODUCED INCH HAIL AS WET BULB ZEROS NEAR
10K. GIVEN CONVERGENCE WITH FRONT AND SHEAR WILL CONTINUE
SCATTERED/ISOLATED WORDING INTO THE EVENING.

STORY FOR FRI COLD AS 850 TEMPS EXPECTED TO DROP TO BELOW ZERO.
WINDS A BIT TOO WEST FOR LAKE EFFECT...THOUGH WITH AVAILABLE
MOISTURE BEHIND LOW EXPECTED TO PUSH INTO NORTHERN CWA...DYNAMICS
WITH MAIN TROF PASSAGE AND STEEP LAPSE RATES WILL CONTINUE CHANCE
OF SHOWERS FAR NORTH. BOUNDARY LEVEL TEMPERATURES MARGINAL AND MODEL
SOUNDINGS SHOW ABOVE FREEZING LAYER THROUGH 1.5K FEET...MAKING
SNOW UNLIKELY. THOUGH WILL CARRY MENTION OF A FLURRY POSSIBLE
EARLY IN THE DAY.

.LONG TERM...FRIDAY NIGHT THROUGH NEXT THURSDAY. FRIDAY NIGHT
TEMPERATURES AND THE NEXT CHANCE OF PRECIPITATION ARE THE MAIN
CONCERNS IN THE SHORT TERM.

12Z MOS GUIDANCE HAD SOME BELOW FREEZING TEMPERATURES FOR NORTH
CENTRAL WISCONSIN AND NEAR FREEZING TEMPERATURS IN THE CENTRAL
PART OF THE STATE. LOCATIONS IN THE EAST STILL APPEAR COLD ENOUGH
FOR THE DEVELOPMENT OF FROST INLAND FROM THE LAKE AND BAY. WILL
HEADLINE ZONES WITH MENTION OF FROST/FREEZING TEMPERATURES BUT
WILL NOT GO WITH AN ADVISORY YET. 1000-500 MB THICKNESSES FORECAST
TO BE BELOW 540 DM ACROSS MOST/ALL OF THE AREA WITH 850 MB AND 925
MB TEMPERATURES EXPECTED TO BE IN THE OF -1C TO -4C AND +1C TO +3C
RESPECTIVELY. SURFACE PROGS SHOWED THE PRESSURE GRADIENT WEAKENING
OVERNIGHT SO WINDS SHOULD DROP OFF ENOUGH TO ALLOW FOR THE COLD
TEMPERATURES AND FORMATION OF FROST. TEMPERATURES WILL WARM UP
OVER THE WEEKEND AS RETURN FLOW KICKS IN AHEAD OF THE NEXT SURFACE
SYSTEM.

HAVE POPS STARTING MONDAY NIGHT DUE TO SHORT WAVE ENERGY ENTERING
THE REGION AS A WARM FRONT LIFTS NORTH THROUGH WISCONSIN AHEAD OF
A NORTHERN PLAINS LOW. POPS REMAIN THROUGH WEDNESDAY AS ANOTHER
SHORT WAVE PASSES THROUGH THE STATE AND THE LOW DRAGS A COLD FRONT
THROUGH WISCONSIN.
&&

.AVIATION...STRONG COLD FRONT TO PASS THROUGH THIS EASTERN WI THIS
EVENING. SCATTERED SHOWERS AND THUNDERSTORMS...WITH SMALL HAIL
POSSIBLE THROUGH 03Z. CIGS IN SHOWERS MVFR...LIFTING TO VFR AFTER
FRONTAL PASSAGE. STEEP LOW LEVEL LAPSE RATES TO LEAD TO SC
DEVELOPMENT FRI WITH CIGS ABOVE MVFR LEVELS...EXCEPT RHI WHERE
MVFR CIGS LIKELY.
&&

.GRB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

TE/MG
Hazardous weather outlook, Sep 13, 7:24 AM CDT, 20 hours 33 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE GREEN BAY WI
724 AM CDT THU SEP 13 2007

WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-141445-
VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE-
MENOMINEE-NORTHERN OCONTO-DOOR-MARATHON-SHAWANO-WOOD-PORTAGE-
WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET-
MANITOWOC-SOUTHERN MARINETTE-SOUTHERN OCONTO-
724 AM CDT THU SEP 13 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH-CENTRAL AND NORTHEAST
WISCONSIN.

.DAY ONE...TODAY AND TONIGHT

SCATTERED THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON IN CENTRAL
WISCONSIN AND THIS EVENING IN THE EASTERN PART OF THE STATE. THEY
ARE NOT LIKELY TO BE SEVERE.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

A FROST OR FREEZE IS POSSIBLE ACROSS MUCH OF CENTRAL AND NORTHERN
WISCONSIN FRIDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION SHOULD NOT BE NECESSARY TODAY OR TONIGHT.

LMZ521-522-541>543-564-141445-
THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN-
THE ADJOINING WISCONSIN WATERS OF LAKE MICHIGAN OUT TO MID-LAKE-
724 AM CDT THU SEP 13 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WATERS OF CENTRAL AND
SOUTHERN GREEN BAY...AND LAKE MICHIGAN FROM ROCK ISLAND PASSAGE
TO SHEBOYGAN.

.DAY ONE...TODAY AND TONIGHT

A SMALL CRAFT ADVISORY IS IN EFFECT THROUGH TONIGHT.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

A SMALL CRAFT ADVISORY MAY ALSO BE NEEDED FRIDAY.

The office that day

Everything else NWS Green Bay, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 14, 3:57 AM CDTFreeze WarningGRBFlorence, Forest, Langlade, Lincoln, Marathon, Oneida and 3 more27 hr

Nearby

Frost Advisories in Wisconsin, 2007Every frost advisory in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.